MathSciNet Relay Station
MathSciNet bibliographic data
MR1459850 (98b:35084) 35K55 (35B40)
Mochizuki, Kiyoshi; Suzuki, Ryuichi Critical exponent and critical blow-up for quasilinear parabolic equations. Israel J. Math. 98 (1997), 141–156.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement